×

zbMATH — the first resource for mathematics

Oscillatory criteria for nonlinear \(n\)th-order differential equations with quasiderivatives. (English) Zbl 0857.34038
Author’s abstract: “Sufficient conditions are given for the existence of oscillatory proper solutions of a differential equation with quasiderivatives \(L_ny= f(t,L_0y,\dots,L_{n-1}y)\) under the validity of the sign condition \(f(t,x_1,\dots,x_n) x_1\leq0\), \(f(t,0,x_2,\dots,x_n)=0\) on \(\mathbb{R}_+\times \mathbb{R}^n\)”.
Reviewer: F.Neuman (Brno)

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EMIS EuDML
References:
[1] M. Bartušek and Z. Došl, Oscillatory criteria for nonlinear third-order differential equations with quasiderivatives.Diff. Eq. and Dynam. Systems (to appear). · Zbl 0869.34028
[2] T. Kusano and W. F. Trench, Global existence of nonoscillatory solutions of perturbed general disconjugate equations.Hiroshima Math. J. 17(1987), 415–431. · Zbl 0638.34028
[3] M. Švec, Behaviour of nonoscillatory solutions of some nonlinear differential equations.Acta Math.Univ. Comenian. XXXIX(1980), 115–129.
[4] M. Bartušek, Asymptotic properties of oscillatory solutions of differential equations of thenth order.Folia Fak. Sci. Natur. Univ. Masarykiana Brun. Math. 3(1992).
[5] I. T. Kiguradze, Some singular boundary-value problems for ordinary differential equations (Russian)Tbilisi University Press, Tbilisi, 1975.
[6] I. T. Kiguradze and T. A. Chanturia, Asymptotic properties of solutions of nonautonomous ordinary differential equations. (Russian)Nauka, Moscow, 1990;English translation: Kluwer Academic Publishers, Dordrecht, 1993.
[7] T. A. Chanturia, On oscillatory properties of a system of nonlinear ordinary differential equations. (Russian)Proc. I. Vekua Inst. Appl. Math. (Tbiliss. Gos. Univ. Inst. Prikl. Math. Trudy) 14(1983), 163–204.
[8] M. Bartušek, On the structure of solutions of a system of three differential inequalities.Arch. Math. 30(1994), No. 2, 117–130. · Zbl 0820.34007
[9] M. Bartušek, On the structure of solutions of a system of four differential inequalities.Georgian Math. J. 2(1995), No. 3, 225–236. · Zbl 0824.34014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.